Canadian Soldiers Assistance Team (CSAT) Forum

Another Sad day and story in reference to Mefloquin and PTSD

Go down

Re: Another Sad day and story in reference to Mefloquin and PTSD

Post by Bruce72 on Thu 29 Mar 2018, 00:13

https://www.facebook.com/DrummerForGrooove/posts/1748939121829869

This link will take you to a Facebook page where you will find an open letter from this soldier's son Kyle.
Be forewarned though, his son's words will tear you apart, but I thought they should be shared regardless.

Bruce72
CSAT Member

Number of posts : 721
Location : Newfoundland
Registration date : 2014-03-13

Back to top Go down

Another Sad day and story in reference to Mefloquin and PTSD

Post by BinRat on Sun 25 Mar 2018, 23:29

http://lfpress.com/news/canada/anti-malarial-drug-might-have-driven-canadian-soldier-to-kill-himself-and-his-girlfriend-says-friend/wcm/87a840fb-9a81-4891-82d1-6cb6ad5e64e5

"HALIFAX — The homicidal tendencies of a former Canadian soldier who killed his girlfriend and himself in their new Nova Scotia home last week could be linked to a drug he was required to take before serving in Afghanistan, a close friend says.

Jason Hill, a longtime friend of Marc Poulin’s, said Sunday he was aware Poulin was suffering from post-traumatic stress disorder after completing three tours of duty in the war-torn country.

However, Hill said Poulin had also complained to him about the rage-inducing side-effects of an anti-malarial drug he had taken prior to his initial deployment in 2003.

“I know he mentioned drugs and shots before going that he believed affected him,” Hill said in an interview from his home in Callander, Ont.

Last Friday, the Nova Scotia RCMP confirmed that the deaths of 42-year-old Poulin and 45-year-old Jennifer Lynne Semenec were the result of a murder-suicide."

read more follow above link

BinRat
CSAT Member

Number of posts : 257
Location : Komoka
Registration date : 2008-09-18

Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum